# SDR CALA9701708

- Difficulty date: December 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14062
- Make and model: Doug DC-10-30
- Aircraft serial: 47863
- System (JASC): 5711 · Wing Spar
- Part: Frame
- Part number: ARB0642501
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

THE A/C LOST NR 3 HYDRAULIC SYSTEM AND GEAR UNSAFE LIGHT ILLUMINATED WHILE INBOUND TO EWR.  THE A/C WAS TAKEN OUT OF SERVICE FOR T/S.  INITIAL FINDINGS REVEALED THE LT MLG RETRACT ACTUATOR SUPPORT FRAME ASSEMBLY WAS CRACKED.  THE SUPPORT FRAME WAS REMOVED AND REPLACED.  THE BOLTS WERE TORQUED IAW SRM 51-31-01, PAGE 41 AND ECRA 5740-01817.  THE LT MLG RETRACT ACTUATOR WAS REMOVED AND REPLACED IAW MM 32-33-01.  THE DAMAGED HYDRAULIC LINES WERE REPAIRED AND LEAKED CHECKED.  THE HYDRAULIC SYSTEM WAS SERVICED.  A GEAR SWING WAS PERFORMED AND OPERATION CHECKED GOOD.
